# SDR AALA202312119930

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 66,816 hours, 31,133 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN FROM INSIDE FLIGHT DECK. MAINTENANCE LUBRICATED FLIGHT DECK DOOR HANDLE (AALA202312119930) AND LOCK ASSEMBLY (AALA202312112189). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
